# SDR MASA200800357

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 27,692 hours, 27,755 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7100 DEN-MTJ - CREW REPORTED A WOW CAUTION LIGHT ILLUMINATED AFTER GEAR EXTENSION AND EXTINGUISHED UPON TOUCHDOWN.  CLEANED AND INSPECTED RT WOW OB SENSOR, CHECK GOOD.
